# SDR MWEA010566

- Difficulty date: April 9, 2001
- Submitted: April 11, 2001
- Operation: Air carrier
- Aircraft: N803ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48029
- Aircraft time: 36,173 hours, 40,087 cycles
- Engine: Pwa JT8D217C
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan
- Part number: 500050101
- Part serial: M48030
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

ON DECENT, HEARD A LOUD BANG AND VIBRATION FOLLOWED.  INSPECTED BOTH ENGINES.  FOUND LEFT ENGINE WITH C1 DAMAGE. REMOVED AND REPLACED ENGINE.
